On a conjugate semi-variational method for parabolic equations

Ivan Hlaváček

Aplikace matematiky (1973)

  • Volume: 18, Issue: 6, page 434-444
  • ISSN: 0862-7940

How to cite

top

Hlaváček, Ivan. "On a conjugate semi-variational method for parabolic equations." Aplikace matematiky 18.6 (1973): 434-444. <http://eudml.org/doc/14836>.

@article{Hlaváček1973,
author = {Hlaváček, Ivan},
journal = {Aplikace matematiky},
language = {eng},
number = {6},
pages = {434-444},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On a conjugate semi-variational method for parabolic equations},
url = {http://eudml.org/doc/14836},
volume = {18},
year = {1973},
}

TY - JOUR
AU - Hlaváček, Ivan
TI - On a conjugate semi-variational method for parabolic equations
JO - Aplikace matematiky
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 18
IS - 6
SP - 434
EP - 444
LA - eng
UR - http://eudml.org/doc/14836
ER -

References

top
  1. M. A. Biot, 10.1063/1.1722351, J. Appl. Phys. 27 (1956), 240-253. (1956) Zbl0071.41204MR0077441DOI10.1063/1.1722351
  2. R. A. Schapery, Irreversible thermodynamics and variational principles with applications to viscoelasticity, Aeronaut. Res. Labs. Wright-Patterson Air Force Base, Ohio (1962). (1962) 
  3. J. Douglas Jг. T. Dupont, 10.1137/0707048, SIAM J. Numer. Anal. 7 (1970), 4, 575-626. (1970) MR0277126DOI10.1137/0707048
  4. I. Hlaváček, On a semi-variational method for parabolic equations, I. Aplikace matematiky 17 (1972), 5, 327-351, II. Aplikace matematiky 18 (1973), 1, 43-64. (1972) Zbl0246.65030MR0314285
  5. J. P. Aubin H. G. Burchard, Some aspects of the method of the hypercircle applied to elliptic variational problems, Numer. Sol. of Part. Dif. Eqs-II, Synspade 1970, 1 - 67. (1970) Zbl0264.65069MR0285136
  6. I. Hlaváček, Variational principles for parabolic equations, Aplikace matematiky 14 (1969), 4, 278-297. (1969) Zbl0182.13803MR0255988
  7. J. L. Lions, Equations differentielles operationelles et problèmes aux limites, Grundlehren Math. Wiss., Bd 111, Springer 1961. (1961) Zbl0098.31101MR0153974

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.